DOI QR코드

DOI QR Code

EXISTENCE, MULTIPLICITY AND REGULARITY OF SOLUTIONS FOR THE FRACTIONAL p-LAPLACIAN EQUATION

  • Kim, Yun-Ho (Department of Mathematics Education Sangmyung University)
  • Received : 2019.10.15
  • Accepted : 2020.02.13
  • Published : 2020.11.01

Abstract

We are concerned with the following elliptic equations: $$\{(-{\Delta})^s_pu={\lambda}f(x,u)\;{\text{in {\Omega}}},\\u=0\;{\text{on {\mathbb{R}}^N{\backslash}{\Omega}},$$ where λ are real parameters, (-∆)sp is the fractional p-Laplacian operator, 0 < s < 1 < p < + ∞, sp < N, and f : Ω × ℝ → ℝ satisfies a Carathéodory condition. By applying abstract critical point results, we establish an estimate of the positive interval of the parameters λ for which our problem admits at least one or two nontrivial weak solutions when the nonlinearity f has the subcritical growth condition. In addition, under adequate conditions, we establish an apriori estimate in L(Ω) of any possible weak solution by applying the bootstrap argument.

References

  1. R. A. Adams and J. J. F. Fournier, Sobolev Spaces, second edition, Pure and Applied Mathematics (Amsterdam), 140, Elsevier/Academic Press, Amsterdam, 2003.
  2. A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis 14 (1973), 349-381. https://doi.org/10.1016/0022-1236(73)90051-7 https://doi.org/10.1016/0022-1236(73)90051-7
  3. J.-H. Bae and Y.-H. Kim, Critical points theorems via the generalized Ekeland variational principle and its application to equations of p(x)-Laplace type in $R^N$, Taiwanese J. Math. 23 (2019), no. 1, 193-229. https://doi.org/10.11650/tjm/181004 https://doi.org/10.11650/tjm/181004
  4. G. Barletta, A. Chinni, and D. O'Regan, Existence results for a Neumann problem involving the p(x)-Laplacian with discontinuous nonlinearities, Nonlinear Anal. Real World Appl. 27 (2016), 312-325. https://doi.org/10.1016/j.nonrwa.2015.08.002 https://doi.org/10.1016/j.nonrwa.2015.08.002
  5. B. Barrios, E. Colorado, A. De Pablo, and U. Sanchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations 252 (2012), no. 11, 6133-6162. https://doi.org/10.1016/j.jde.2012.02.023 https://doi.org/10.1016/j.jde.2012.02.023
  6. J. Bertoin, Levy Processes, Cambridge Tracts in Mathematics, 121, Cambridge University Press, Cambridge, 1996.
  7. Z. Binlin, G. Molica Bisci, and R. Servadei, Superlinear nonlocal fractional problems with infinitely many solutions, Nonlinearity 28 (2015), no. 7, 2247-2264. https://doi.org/10.1088/0951-7715/28/7/2247 https://doi.org/10.1088/0951-7715/28/7/2247
  8. C. Bjorland, L. Caffarelli, and A. Figalli, Non-local gradient dependent operators, Adv. Math. 230 (2012), no. 4-6, 1859-1894. https://doi.org/10.1016/j.aim.2012.03.032 https://doi.org/10.1016/j.aim.2012.03.032
  9. G. Bonanno, A critical point theorem via the Ekeland variational principle, Nonlinear Anal. 75 (2012), no. 5, 2992-3007. https://doi.org/10.1016/j.na.2011.12.003 https://doi.org/10.1016/j.na.2011.12.003
  10. G. Bonanno, Relations between the mountain pass theorem and local minima, Adv. Nonlinear Anal. 1 (2012), no. 3, 205-220. https://doi.org/10.1515/anona-2012-0003
  11. G. Bonanno and A. Chinni, Discontinuous elliptic problems involving the p(x)- Laplacian, Math. Nachr. 284 (2011), no. 5-6, 639-652. https://doi.org/10.1002/mana.200810232 https://doi.org/10.1002/mana.200810232
  12. G. Bonanno and A. Chinni, Existence and multiplicity of weak solutions for elliptic Dirichlet problems with variable exponent, J. Math. Anal. Appl. 418 (2014), no. 2, 812-827. https://doi.org/10.1016/j.jmaa.2014.04.016 https://doi.org/10.1016/j.jmaa.2014.04.016
  13. G. Bonanno, G. D'Agui, and P. Winkert, Sturm-Liouville equations involving discontinuous nonlinearities, Minimax Theory Appl. 1 (2016), no. 1, 125-143.
  14. L. Brasco, E. Parini, and M. Squassina, Stability of variational eigenvalues for the fractional p-Laplacian, Discrete Contin. Dyn. Syst. 36 (2016), no. 4, 1813-1845. https://doi.org/10.3934/dcds.2016.36.1813 https://doi.org/10.3934/dcds.2016.36.1813
  15. L. Caffarelli, Non-local diffusions, drifts and games, in Nonlinear partial differential equations, 37-52, Abel Symp., 7, Springer, Heidelberg, 2012. https://doi.org/10.1007/978-3-642-25361-4_3
  16. F. Demengel and G. Demengel, Functional Spaces for the Theory of Elliptic Partial Differential Equations, translated from the 2007 French original by Reinie Erne, Universitext, Springer, London, 2012. https://doi.org/10.1007/978-1-4471-2807-6
  17. E. Di Nezza, G. Palatucci, and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), no. 5, 521-573. https://doi.org/10.1016/j.bulsci.2011.12.004 https://doi.org/10.1016/j.bulsci.2011.12.004
  18. G. Gilboa and S. Osher, Nonlocal operators with applications to image processing, Multiscale Model. Simul. 7 (2008), no. 3, 1005-1028. https://doi.org/10.1137/070698592 https://doi.org/10.1137/070698592
  19. A. Iannizzotto, S. Liu, K. Perera, and M. Squassina, Existence results for fractional p-Laplacian problems via Morse theory, Adv. Calc. Var. 9 (2016), no. 2, 101-125. https: //doi.org/10.1515/acv-2014-0024 https://doi.org/10.1515/acv-2014-0024
  20. J.-M. Kim, Y.-H. Kim, and J. Lee, Multiplicity of small or large energy solutions for Kirchhoff-Schrodinger-Type equations involving the fractional p-Laplacian in $R^N$, Symmetry 10 (2018), 1-21. https://doi.org/10.3390/sym10100436
  21. N. Laskin, Fractional quantum mechanics and Levy path integrals, Phys. Lett. A 268 (2000), no. 4-6, 298-305. https://doi.org/10.1016/S0375-9601(00)00201-2 https://doi.org/10.1016/S0375-9601(00)00201-2
  22. N. Laskin, Fractional Schrodinger equation, Phys. Rev. E (3) 66 (2002), no. 5, 056108, 7 pp. https://doi.org/10.1103/PhysRevE.66.056108 https://doi.org/10.1103/PhysRevE.66.056108
  23. R. Lehrer, L. A. Maia, and M. Squassina, On fractional p-Laplacian problems with weight, Differential Integral Equations 28 (2015), no. 1-2, 15-28. http://projecteuclid.org/euclid.die/1418310419
  24. S. Liu, On superlinear problems without the Ambrosetti and Rabinowitz condition, Non-linear Anal. 73 (2010), no. 3, 788-795. https://doi.org/10.1016/j.na.2010.04.016 https://doi.org/10.1016/j.na.2010.04.016
  25. S. Liu and S. Li, Infinitely many solutions for a superlinear elliptic equation, Acta Math. Sinica (Chin. Ser.) 46 (2003), no. 4, 625-630. https://doi.org/10.3321/j.issn:0583-1431.2003.04.001
  26. V. Maz'ya and T. Shaposhnikova, On the Bourgain, Brezis, and Mironescu theorem concerning limiting embeddings of fractional Sobolev spaces, J. Funct. Anal. 195 (2002), no. 2, 230-238. https://doi.org/10.1006/jfan.2002.3955 https://doi.org/10.1006/jfan.2002.3955
  27. R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep. 339 (2000), no. 1, 77 pp. https://doi.org/10.1016/S0370-1573(00)00070-3
  28. R. Metzler and J. Klafter, The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A 37 (2004), no. 31, R161-R208. https://doi.org/10.1088/0305-4470/37/31/R01 https://doi.org/10.1088/0305-4470/37/31/R01
  29. O. H. Miyagaki and M. A. S. Souto, Superlinear problems without Ambrosetti and Rabinowitz growth condition, J. Differential Equations 245 (2008), no. 12, 3628-3638. https://doi.org/10.1016/j.jde.2008.02.035 https://doi.org/10.1016/j.jde.2008.02.035
  30. R. Pei, C. Ma, and J. Zhang, Existence results for asymmetric fractional p-Laplacian problem, Math. Nachr. 290 (2017), no. 16, 2673-2683. https://doi.org/10.1002/mana.201600279 https://doi.org/10.1002/mana.201600279
  31. K. Perera, M. Squassina, and Y. Yang, Bifurcation and multiplicity results for critical fractional p-Laplacian problems, Math. Nachr. 289 (2016), no. 2-3, 332-342. https://doi.org/10.1002/mana.201400259 https://doi.org/10.1002/mana.201400259
  32. R. Servadei, Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity, in Recent trends in nonlinear partial differential equations. II. Stationary problems, 317-340, Contemp. Math., 595, Amer. Math. Soc., Providence, RI, 2013. https://doi.org/10.1090/conm/595/11809 https://doi.org/10.1090/conm/595/11809
  33. R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), no. 2, 887-898. https://doi.org/10.1016/j.jmaa.2011.12.032 https://doi.org/10.1016/j.jmaa.2011.12.032
  34. Y. Wei and X. Su, Multiplicity of solutions for non-local elliptic equations driven by the fractional Laplacian, Calc. Var. Partial Differential Equations 52 (2015), no. 1-2, 95-124. https://doi.org/10.1007/s00526-013-0706-5 https://doi.org/10.1007/s00526-013-0706-5
  35. M. Xiang, B. Zhang, and M. Ferrara, Existence of solutions for Kirchhoff type problem involving the non-local fractional p-Laplacian, J. Math. Anal. Appl. 424 (2015), no. 2, 1021-1041. https://doi.org/10.1016/j.jmaa.2014.11.055 https://doi.org/10.1016/j.jmaa.2014.11.055
  36. B. Zhang and M. Ferrara, Multiplicity of solutions for a class of superlinear non-local fractional equations, Complex Var. Elliptic Equ. 60 (2015), no. 5, 583-595. https://doi.org/10.1080/17476933.2014.959005 https://doi.org/10.1080/17476933.2014.959005